# SDR CA070111001

- Difficulty date: December 24, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 36,524 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DEPARTURE THE RT MLG CONTINUED TO INDICATE DOWN AND LOCKED AFTER THE GEAR WAS SELECTED UP. THE AIRCRAFT CONTINUED TO DESTINATION, ENROUTE THE GEAR WAS CONFIRMED UP. THE GEAR WAS VISUALLY CONFIRMED AND THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE REPLACED THE RT MLG FORWARD MICROSWITCH AFTER A SATISFACTORY GEAR SWING THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070111001)
